# SDR 95FDEA01336

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 7 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MEM WHEN RETRACTING FLAPS FROM 2 DEGREES TO ZERO, NR 7 SLAT RETRACT, RECYCLED FROM 2 TO ZERO 3 TIMES, BUT NR 7 SLAT REMAINED EXTENDED.  REMOVED NR 7 SLAT ACTUATOR, CAPPED LINES.  INSTALLED NR 7 SLAT ACT PER MM 27-81-32, OPS AND LEAK CK GOOD.  OK FOR SERVICE.  RII C/W NR 313.
